×

Two point boundary value problems for nonlinear second order differential equations in Hilbert spaces. (English) Zbl 0436.34057


MSC:

34G20 Nonlinear differential equations in abstract spaces
34A34 Nonlinear ordinary differential equations and systems
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] F. E. BROWDER, Nonlinear Operators and Nonlinear Equations of Evolution in Banach Spaces, American Math. Soc., Providence, R. L, 1976. · Zbl 0327.47022
[2] K. J. BROWN AND S. S. LIN, Monotone techniques and semilinear elliptic boundary valu problems, Proc. Roy. Soc. Edinburgh Ser. A 80 (1978), 139-149. · Zbl 0393.35030
[3] C. DELA VALLEE-POUSSIN, Sur integrale de Lebesgue, Trans. Amer. Math. Soc. 1 (1915), 435-501.
[4] P. HARTMAN, Ordinary Differential Equations, Wiley, New York, 1964 · Zbl 0125.32102
[5] A. LASOTA AND J. A. YORKE, Existence of solutions of two-point boundary value prob lems for nonlinear systems, J. Differential Equations 11 (1972), 509-518. · Zbl 0263.34016
[6] J. MAWHIN, Topological Degree Methods in Nonlinear Boundary Value Problems, Re gional Conf. Series in Math. Nr. 40, Amer. Math. Soc., Providence, R. I., 1979. · Zbl 0414.34025
[7] J. MAWHIN AND M. WILLEM, Periodic solutions of some nonlinear second order differentia equations in Hubert spaces, in Recent Advances in Differential Equations, Trieste 1978, · Zbl 0419.34060
[8] E. ZEIDLER, Vorlesungen ber nichtlineare Funktionalanalysis. II. Monotone Operatoren, Teubner, Leipzig, 1977. · Zbl 0481.47041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.